# SDR MWEA00265

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Finger Doubler
- Part number: 991848055
- Condition: Cracked
- Location: Left Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER SPLICE IS REMOVED FROM LEFT HAND ELEVATOR LOWER INBOARD SKIN TO FOM.  FABRICATED AND INSTALLED NEW DOUBLER.
